# SDR DHL9970128D

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FWD ENTRY DOOR UPPER HINGE EXTERNAL COVER PLATE  HAD CRACK AT SCREW HOLE.  REPLACED COVER PLATE PER SRM 52-00-2, 14.5' X 1.5'.
